MathSciNet Relay Station
MathSciNet bibliographic data
MR45 (1,8d) 27.2X
Marcinkiewicz, Józef; Zygmund, Antoni Sur la dérivée seconde généralisée. (French) Bull. Sém. Math. Univ. Wilno 2, (1939). 35–40.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement